# SDR P5CA9500149

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Le Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP EDGES OF EACH LEFT WING LEADING EDGE FLAP NR 1 TO NR 10 ARE DAMAGED.  REPAIRED PER BOEING SRM 51-40-09.
